# SDR CALA2014022590434

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 51,026 hours, 6,133 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECIRCULATION FAN FAILURE OF 1 OR MORE CABIN AIR RECIRCULATION FANS.  STATUS MESSAGE 2124500 LATCHED ER MODE.
